# SDR 05FDEA02258

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK RBL 47 CRACKED AT STA 1309.  REPAIRED AS PER SRM   53-700-00.
